# SDR SWAA2022031133613

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 25,290 hours, 10,945 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL R/H HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / R&R R/H HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31AMT 67662INSP 49017
